Demazin Cold & Flu Relief Day + Night Pseudoephedrine 24 Tablets (Pharmacist Only Medicine)

$16.99

In stock

Demazin Cold & Flu Relief Day + Night Pseudoephedrine 24 Tablets (Pharmacist Only Medicine)

Demazin Cold & Flu Relief Day/Night Tablets provide temporary around-the-clock, multi-action relief from blocked or runny nose, sinus pain, fever, headache and body aches.

$16.99

In stock

Description

Uses


For temporary relief from:


– Runny nose.


– Blocked nose & sinuses.


– Sinus pain.


– Fever & headache.


– Body aches & pains.


– Night tablet aids rest by providing relief from cold & flu symptoms including watery, itchy eyes and sneezing.


Directions:


Age Adults and children 12 years and over How much 2 Day tablets How often Every 4-6 hours, as necessary Max. daily dose 6 Day tablets in 24 hours. Age Adults and children 12 years and over How much 2 Night tablets How often At bedtime, as necessary Max. daily dose 2 Night tablets in 24 hours.



Store below 25°C.


Ingredients:


Each day tablet contains: Paracetamol 500mg Pseudoephedrine hydrochloride 30mg Each night tablet contains: Paracetamol 500mg Pseudoephedrine hydrochloride 30mg Chlorphenamine maleate 2mg


Warnings:


Do not use this medicine: – In children under 12 years of age. – For longer than a few days at a time in adults and for longer than 48 hours in children aged 12-17 unless advised by a doctor. – With other products containing paracetamol unless advised to do so by a doctor or pharmacist. See your doctor or pharmacist before use if: – You have high blood pressure. – You have heart problems. – You are taking antidepressant medication. – You are pregnant, think you are pregnant, or breastfeeding. While using Demazin: – If symptoms persist, see your doctor or pharmacist. – Keep to the recommended dose. If an overdose is taken or suspected, ring the Poisons. Information Centre (Tel 13 11 26) or go to a hospital straight away even if you feel well. because of the risk of delayed serious liver damage. – This medicine may cause sleeplessness in some people. – Night tablets may cause drowsiness. if affected do not drive a vehicle or operate machinery. Avoid alcohol. Do not use if foil seal is broken


ALWAYS READ THE LABEL. USE ONLY AS DIRECTED. IF SYMPTOMS PERSIST TALK TO YOUR HEALTHCARE PROFESSIONAL. THIS MEDICINE MAY NOT BE RIGHT FOR YOU. INCORRECT USE MAY BE HARMFUL. READ THE WARNINGS BEFORE PURCHASE. THE PHARMACIST RESERVES THE RIGHT TO NOT SUPPLY CONTRARY TO OUR PROFESSIONAL AND ETHICAL OBLIGATION.

Additional information

Brand

Demazin

SHOP

PRESCRIPTIONS

MEDSUPPORT

ARTICLES

QUESTIONS

CONTACT

 

ZOOM is here to help! One of our pharmacists will get in touch shortly.